# SDR SIMA20140330018

- Difficulty date: March 30, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 34,842 hours, 31,477 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 69087
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 3 EMERGENCY LIGHTING BATTERY DAMAGED.  R & R NR 3 EMERGENCY LIGHTING BATTERY.
